# SDR UPS03841552

- Difficulty date: October 19, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 82,850 hours, 25,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 REPAIR DOUBLER INSTALLED WITH ALL BLIND FASTENERS ON FUSELAGE LOWER SKIN AT STATION 35 AT LONG 32R REMOVED EXISTING DOUBLER, CUTOUT DAMAGED AREA, FABRICATED AND INSTALLED DOUBLER AND FINGER DOUBLERS IAW SRM 53-2-1 FIG 7.
